MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU373715
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); No Code Available (3191)
Date of Event 08/20/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.Additionally, users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Please note, that the date of event will be used (b)(6) 2015, the date when the endoleak was discovered.
 
Event or Problem Description
On (b)(6) 2015, a patient underwent treatment for a 75.5mm saccular aneurysm of the proximal descending thoracic aorta using a conformable gore® tag® thoracic endoprosthesis.Reportedly, from (b)(6) 2015 till (b)(6) 2019, the follow up computed tomography (ct) observed an indeterminate endoleak.Additionally, a ct showed that the maximum diameter of aortic aneurysm/lesion increased in size from 75mm to 80mm.On (b)(6) 2019, the endoleak was suspected to be a type ii endoleak.The cause/origin of endoleak will be determined at the next visit.No treatment was required.The physician is monitoring the patient.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9360028
Report Number2017233-2019-01170
Device Sequence Number13976517
Product Code MIH
UDI-Device Identifier00733132618187
UDI-Public00733132618187
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2018
Device Catalogue NumberTGU373715
Device Lot Number13978688
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight95